# SDR 29GA2016050400005

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 39,504 hours, 35,746 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: AIR843354
- Part serial: LK9600676
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING MAINTENANCE: RT MLG LOWER LINK AND BEARING ASSY BEARING DISPLACED.  R & R RT MLG DRAG BRACE IAW TASK CARD 32-11-10S AND PERFORMED GEAR EXTENSTION AND RETRACTION FUNCTIONAL CHECK IAW AMM 32-30-00.  OPS CHECKS GOOD LEAK CHECKS GOOD.
